# SDR SWAA2013102821572

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 34,856 hours, 20,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK NR 1 WINDOW FRAME RT SIDE CRACKED AT UPPER OTBD CORNER, LOCATED JUST ABOVE PREVIOUS CRACK.  REPAIRED FRAME IAW EA.
